Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by oilfan on February 7, 2005, at 12:49:35

In reply to Re: Effexor withdrawal - very bad news californiagirl, posted by PoohBear on February 7, 2005, at 12:24:54

because of the side effects and how high my dosage is it is going to take approx. 5 months to get off!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oilfan thread:1016
URL: http://www.dr-bob.org/babble/20050207/msgs/454352.html